I am HIV positive I am already routine, taking medication but my body is weak and the food is taken care of, until the boyong wants to stand
HIV is an infection that can be transmitted through sexual contact or through other body fluids such as blood. HIV infection is usually chronic in nature, and can sometimes show symptoms months after months. HIV therapy usually uses a combination of antiviral drugs.
From the situation you are experiencing, the body that feels weak may be due to the side effects of the drug. Some antiviral drugs used for HIV treatment can cause side effects such as drowsiness, weakness, and can cause sleep disturbances.
But besides that, feeling weak on HIV treatment can also be caused by various other causes such as:
impaired liver function, dehydration / lack of fluids, low blood sugar levels / hypoglycemia, there is an infection such as a lung infection, a state of developing AIDS. the doctor can check your condition further. If it is because of the side effects of the drug, the doctor may adjust the drug and dose.
It is important to consume nutritious foods such as chicken, fish, eggs, milk. It is important not to smoke, you can exercise if you are not weak.
Here's an article you can read about HIV / AIDS
may be useful. thank you